František Štampach
TitleCited byYear
Orthogonal polynomials associated with Coulomb wave functions
F Štampach, P ŠťovÝček
Journal of Mathematical Analysis and Applications 419 (1), 231-254, 2014
102014
Special functions and spectrum of Jacobi matrices
F Stampach, P Stovicek
arXiv preprint arXiv:1301.2125, 2013
82013
On the eigenvalue problem for a particular class of finite Jacobi matrices
F Štampach, P Šťovı
Linear algebra and its applications 434 (5), 1336-1353, 2011
82011
The characteristic function for Jacobi matrices with applications
F Štampach, P Št’ovÝček
Linear Algebra and its Applications 438 (11), 4130-4155, 2013
72013
The Nevanlinna parametrization for q-Lommel polynomials in the indeterminate case
F Štampach, P ŠťovÝček
Journal of Approximation Theory 201, 48-72, 2016
62016
Non-self-adjoint Toeplitz matrices whose principal submatrices have real spectrum
B Shapiro, F Štampach
Constructive Approximation 49 (2), 191-226, 2019
32019
Spectral representation of some weighted Hankel matrices and orthogonal polynomials from the Askey scheme
F Štampach, P ŠťovÝček
Journal of Mathematical Analysis and Applications 472 (1), 483-509, 2019
32019
Nevanlinna extremal measures for polynomials related to q− 1-Fibonacci polynomials
F Štampach
Advances in Applied Mathematics 78, 56-75, 2016
32016
Spectral analysis of non-self-adjoint Jacobi operator associated with Jacobian elliptic functions
P Siegl, F Štampach
arXiv preprint arXiv:1603.01052, 2016
32016
The Hahn-Exton q-Bessel function as the characteristic function of a Jacobi matrix
F Štampach, P ŠťovÝček
Special Matrices 2 (1), 2014
32014
Factorization of the characteristic function of a Jacobi matrix
F Stampach, P Stovicek
arXiv preprint arXiv:1510.01454, 2015
22015
On Hankel matrices commuting with Jacobi matrices from the Askey scheme
F Štampach, P ŠťovÝček
Linear Algebra and its Applications 591, 235-267, 2020
12020
New explicitly diagonalizable Hankel matrices related to the Stieltjes-Carlitz polynomials
F Štampach, P ŠťovÝček
arXiv preprint arXiv:1911.08218, 2019
12019
Location of eigenvalues of non-self-adjoint discrete Dirac operators
B Cassano, OO Ibrogimov, D Krejcirik, F Stampach
arXiv preprint arXiv:1910.10710, 2019
12019
The Hurwitz-type theorem for the regular Coulomb wave function via Hankel determinants
┴ Baricz, F Štampach
Linear Algebra and its Applications 548, 259-272, 2018
12018
The characteristic function for complex doubly infinite Jacobi matrices
F Štampach
Integral Equations and Operator Theory 88 (4), 501-534, 2017
12017
On extremal properties of Jacobian elliptic functions with complex modulus
P Siegl, F Štampach
Journal of mathematical analysis and applications 442 (2), 627-641, 2016
12016
Spectral Enclosures for Non-self-adjoint Discrete Schr÷dinger Operators
OO Ibrogimov, F Štampach
Integral Equations and Operator Theory 91 (6), 53, 2019
2019
The asymptotic zero distribution of Lommel polynomials as polynomials of the order with a variable complex argument
P Blaschke, F Štampach
arXiv preprint arXiv:1910.02271, 2019
2019
Spectral analysis of two doubly infinite Jacobi matrices with exponential entries
MEH Ismail, F Štampach
Journal of Functional Analysis 276 (6), 1681-1716, 2019
2019
The system can't perform the operation now. Try again later.
Articles 1–20